On the regularity of homomorphisms between Riesz subalgebras of L^r(X).

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We investigate the automatic regularity of continuous algebra homomorphisms between Riesz algebras of regular operators on Banach lattices.
Original languageEnglish
Pages (from-to)192-211
Number of pages20
JournalIndagationes Mathematicae
Volume27
Issue number1
Early online date01 Oct 2015
DOIs
Publication statusPublished - Jan 2016

Fingerprint

Homomorphisms
Subalgebra
Regularity
Regular Operator
Algebra
Banach Lattice

Cite this

@article{516945e4382d4bdf8f129b668c18f04e,
title = "On the regularity of homomorphisms between Riesz subalgebras of L^r(X).",
abstract = "We investigate the automatic regularity of continuous algebra homomorphisms between Riesz algebras of regular operators on Banach lattices.",
author = "A. Blanco",
year = "2016",
month = "1",
doi = "10.1016/j.indag.2015.09.006",
language = "English",
volume = "27",
pages = "192--211",
journal = "Indagationes Mathematicae",
issn = "0019-3577",
publisher = "Elsevier",
number = "1",

}

On the regularity of homomorphisms between Riesz subalgebras of L^r(X). / Blanco, A.

In: Indagationes Mathematicae, Vol. 27, No. 1, 01.2016, p. 192-211.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the regularity of homomorphisms between Riesz subalgebras of L^r(X).

AU - Blanco, A.

PY - 2016/1

Y1 - 2016/1

N2 - We investigate the automatic regularity of continuous algebra homomorphisms between Riesz algebras of regular operators on Banach lattices.

AB - We investigate the automatic regularity of continuous algebra homomorphisms between Riesz algebras of regular operators on Banach lattices.

U2 - 10.1016/j.indag.2015.09.006

DO - 10.1016/j.indag.2015.09.006

M3 - Article

VL - 27

SP - 192

EP - 211

JO - Indagationes Mathematicae

JF - Indagationes Mathematicae

SN - 0019-3577

IS - 1

ER -